Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 91, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Aug 30, 2012, 8:01 AM CDT for Livingston Parish, Louisiana. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2012, 8:01 AM CDT (13:01 UTC)
- Expired
- Sep 5, 2012, 8:50 AM CDT
- In force
- 6 days
- Issued by
- NWS New Orleans, LA
- Flood severity
- Major
County Livingston Parish, LA
The river
Written for the forecast point Amite River at Hwy 22 near Maurepas (MAUL1). The gauge peaked at 7.48 ft at Aug 30, 2012, 10:00 AM CDT.
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07380215, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
548 WGUS44 KLIX 301301 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 801 AM CDT THU AUG 30 2012 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND LIVINGSTON PARISHES THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC005-063-311901- /O.NEW.KLIX.FL.W.0090.120830T1301Z-000000T0000Z/ /FSLL1.1.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/ 801 AM CDT THU AUG 30 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE AMITE RIVER AT FRENCH SETTLEMENT. * UNTIL FURTHER NOTICE. * AT 7:00 AM THURSDAY THE STAGE WAS 6.0 FEET. * THE FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS LIKELY TO CONTINUE TO RISE OVER THE NEXT COUPLE OF DAYS. * IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH RIVER STAGES. $$ LAC063-311901- /O.NEW.KLIX.FL.W.0091.120830T1301Z-000000T0000Z/ /MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/ 801 AM CDT THU AUG 30 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE AMITE RIVER AT MAUREPAS. * UNTIL FURTHER NOTICE. * AT 7:00 AM THURSDAY THE STAGE WAS 7.4 FEET. * IMPACT...AT 6.0 FEET...HOMES AND BUSINESSES WILL BE FLOODED IN THE CHINQUAPIN AREA NEAR MAUREPAS. NUMEROUS ROADS WILL BE CLOSED INCLUDING LA HIGHWAY 22 BETWEEN KILLIAN AND MAUREPAS. $$ 98/SO
5 follow-up statements
283 WGUS84 KLIX 010245 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 945 PM CDT FRI AUG 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE AMITE RIVER AT DENHAM SPRINGS AFFECTING EAST BATON ROUGE AND LIVINGSTON PARISHES THE AMITE RIVER AT BAYOU MANCHAC POINT AFFECTING EAST BATON ROUGE PARISH THE AMITE RIVER AT PORT VINCENT AFFECTING ASCENSION AND LIVINGSTON PARISHES THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND LIVINGSTON PARISHES THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-063-020845- /O.CON.KLIX.FL.W.0080.000000T0000Z-120905T0000Z/ /DENL1.1.ER.120831T2015Z.120902T1200Z.120904T1800Z.NO/ 945 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT DENHAM SPRINGS. * UNTIL TUESDAY EVENING. * AT 9:00 PM FRIDAY THE STAGE WAS 29.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 29.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 30.5 FEET BY SUNDAY MORNING. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON. * IMPACT...AT 30.0 FEET...FLOODING WILL BEGIN IN THE WESTERNMOST PARTS OF DENHAM SPRINGS. RIVER ROAD AT THE FOOT OF BENTON LANE WILL FLOOD. * IMPACT...AT 29.0 FEET...FLOODING WILL BEGIN IN THE WESTERNMOST PARTS OF DENHAM SPRINGS. $$ LAC033-020845- /O.CON.KLIX.FL.W.0081.000000T0000Z-000000T0000Z/ /BYML1.2.ER.000000T0000Z.120903T0600Z.000000T0000Z.NO/ 945 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT BAYOU MANCHAC POINT. * UNTIL FURTHER NOTICE. * AT 9:00 AM FRIDAY THE STAGE WAS 9.61 FEET. * MODERATE FLOODING IS FORECAST. * THE FLOOD STAGE IS 9.0 FEET. * IMPACT...AT 12.0 FEET...KENDALWOOD ROAD AND ADJACENT PROPERTY WILL BE INUNDATED. BACKWATER MAY FLOOD BAYOU FOUNTAIN AND FLOOD SOME HOMES ON BURBANK DRIVE. MOST SECONDARY ROADS WILL BE MODERATELY FLOODED. AMITE RIVER ROAD AND HORSESHOE DRIVE WILL BE IMPASSABLE. A FEW HOMES ON HORSESHOE DRIVE WILL FLOOD. * IMPACT...AT 10.0 FEET...AMITE RIVER ROAD AND HORSESHOE DRIVE WILL BE IMPASSABLE. A FEW HOMES ON HORSESHOE DRIVE WILL FLOOD. WATER WILL BE APPROACHING KENDALWOOD ROAD AND ACCESS TO PROPERTY WILL BE THREATENED. * IMPACT...AT 9.0 FEET...THE RIVER WILL BEGIN TO FLOOD PROPERTY ALONG BAYOU MANCHAC AND THE AMITE RIVER. AMITE RIVER ROAD AND HORSESHOE DRIVE WILL BE FLOODED. $$ LAC005-063-020844- /O.CON.KLIX.FL.W.0092.000000T0000Z-000000T0000Z/ /PVLL1.1.ER.120830T2357Z.120903T1200Z.000000T0000Z.NO/ 945 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT PORT VINCENT. * UNTIL FURTHER NOTICE. * AT 9:15 PM FRIDAY THE STAGE WAS 8.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 9.0 FEET BY SUNDAY MORNING AND THEN BEGIN FALLING. * IMPACT...AT 9.0 FEET...STREETS WILL FLOOD IN PORT VINCENT. THERE WILL BE MINOR FLOODING OF RESIDENTIAL AREAS. * IMPACT...AT 8.0 FEET...SOME FLOODING WILL OCCUR IN LOW LYING RESIDENTIAL...COMMERCIAL...AND RECREATIONAL AREAS. $$ LAC005-063-020844- /O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/ /FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/ 945 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT FRENCH SETTLEMENT. * UNTIL FURTHER NOTICE. * AT 9:00 PM FRIDAY THE STAGE WAS 6.7 FEET. * THE FLOOD STAGE IS 4.0 FEET. * IMPACT...AT 6.0 FEET...LOUISIANA HIGHWAY 16 AT PORT VINCENT WILL BE CLOSED DUE TO HIGH WATER. LOUISIANA TRACE WILL BE IMPASSABLE. PERSISTANT EAST TO SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH RIVER STAGES. $$ LAC063-020844- /O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/ /MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/ 945 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT MAUREPAS. * UNTIL FURTHER NOTICE. * AT 9:00 PM FRIDAY THE STAGE WAS 6.7 FEET. * IMPACT...AT 6.0 FEET...HOMES AND BUSINESSES WILL BE FLOODED IN THE CHINQUAPIN AREA NEAR MAUREPAS. NUMEROUS ROADS WILL BE CLOSED INCLUDING LA HIGHWAY 22 BETWEEN KILLIAN AND MAUREPAS. $$ 98/SO
788 WGUS84 KLIX 020205 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 905 PM CDT SAT SEP 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND LIVINGSTON PARISHES THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC005-063-030805- /O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/ /FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/ 905 PM CDT SAT SEP 1 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT FRENCH SETTLEMENT. * UNTIL FURTHER NOTICE. * AT 8:00 PM SATURDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO CONTINUE TO SLOWLY FALL OVER THE NEXT 48 HOURS. * IMPACT...AT 6.0 FEET...LOUISIANA HIGHWAY 16 AT PORT VINCENT WILL BE CLOSED DUE TO HIGH WATER. LOUISIANA TRACE WILL BE IMPASSABLE. HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH RIVER STAGES. * IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH RIVER STAGES. * IMPACT...AT 4.5 FEET...BACKWATER FLOODING WILL ISOLATE FISHING CAMPS. LOW LYING ROADS IN THE MAUREPAS AREA WILL BE IMPASSABLE. LOUISIANA TRACE WILL BE IMPASSABLE. * IMPACT...AT 4.0 FEET...WATER WILL BE STANDING ON ROADS NEAR THE RIVER. LOW LYING ROADS NEAR LAKE MAUREPAS WILL ALSO BEGIN TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES. $$ LAC063-030804- /O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/ /MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/ 905 PM CDT SAT SEP 1 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT MAUREPAS. * UNTIL FURTHER NOTICE. * AT 8:00 PM SATURDAY THE STAGE WAS 6.1 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO CONTINUE TO SLOWLY FALL OVER THE NEXT 48 HOURS. * IMPACT...AT 6.0 FEET...HOMES AND BUSINESSES WILL BE FLOODED IN THE CHINQUAPIN AREA NEAR MAUREPAS. NUMEROUS ROADS WILL BE CLOSED INCLUDING LA HIGHWAY 22 BETWEEN KILLIAN AND MAUREPAS. * IMPACT...AT 5.0 FEET...WATER WILL BEGIN ENTERING HOMES AND NUMEROUS ROADS WILL BE FLOODED AND IMPASSABLE. WATERWAYS WILL BE CLOSED AT MOST LOCATIONS. * IMPACT...AT 4.0 FEET...LOW-LYING ROADS NEAR LAKE MAUREPAS WILL BEGIN TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES. SEVERAL ROADS BETWEEN KILLIAN AND MAUREPAS WILL BE IMPACTED. $$
312 WGUS84 KLIX 041445 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 945 AM CDT TUE SEP 4 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE AMITE RIVER AT FRENCH SETTLEMENT AFFECTING ASCENSION AND LIVINGSTON PARISHES THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC005-063-052045- /O.CON.KLIX.FL.W.0090.000000T0000Z-000000T0000Z/ /FSLL1.2.ER.000000T0000Z.120831T0400Z.000000T0000Z.NR/ 945 AM CDT TUE SEP 4 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT FRENCH SETTLEMENT. * UNTIL FURTHER NOTICE. * AT 9:00 AM TUESDAY THE STAGE WAS 5.6 FEET. * THE FLOOD STAGE IS 4.0 FEET. * IMPACT...AT 5.0 FEET...LOUISIANA TRACE WILL BE IMPASSABLE. HIGHWATER ROAD AT LOUISIANA HIGHWAY 16 MAY BE IMPASSABLE. PERSISTANT EAST TO SOUTHEAST WIND AND HIGH TIDES ON LAKE MAUREPAS WILL MAINTAIN HIGH RIVER STAGES. $$ LAC063-052045- /O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/ /MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/ 945 AM CDT TUE SEP 4 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT MAUREPAS. * UNTIL FURTHER NOTICE. * AT 9:00 AM TUESDAY THE STAGE WAS 4.6 FEET. * IMPACT...AT 4.0 FEET...LOW-LYING ROADS NEAR LAKE MAUREPAS WILL BEGIN TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES. SEVERAL ROADS BETWEEN KILLIAN AND MAUREPAS WILL BE IMPACTED. $$
495 WGUS84 KLIX 050138 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 838 PM CDT TUE SEP 4 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC063-060738- /O.CON.KLIX.FL.W.0091.000000T0000Z-000000T0000Z/ /MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/ 838 PM CDT TUE SEP 4 2012 THE FLOOD WARNING CONTINUES FOR THE AMITE RIVER AT MAUREPAS. * UNTIL FURTHER NOTICE. * AT 8:00 PM TUESDAY THE STAGE WAS 4.3 FEET. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 4.0 FEET...LOW-LYING ROADS NEAR LAKE MAUREPAS WILL BEGIN TO FLOOD. LOUISIANA TRACE WILL HAVE STANDING WATER IN SOME PLACES. SEVERAL ROADS BETWEEN KILLIAN AND MAUREPAS WILL BE IMPACTED. $$
800 WGUS84 KLIX 051350 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 850 AM CDT WED SEP 5 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... THE AMITE RIVER AT MAUREPAS AFFECTING LIVINGSTON PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC063-051420- /O.CAN.KLIX.FL.W.0091.000000T0000Z-120905T1350Z/ /MAUL1.3.ER.000000T0000Z.120830T1200Z.000000T0000Z.NR/ 850 AM CDT WED SEP 5 2012 THE FLOOD WARNING IS CANCELLED FOR THE AMITE RIVER AT MAUREPAS. * AT 8:00 AM WEDNESDAY THE STAGE WAS 3.98 FEET. * THE RIVER FELL BELOW FLOOD STAGE AROUND 7:45 AM THIS MORNING. $$ 98/SO
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 30, 6:56 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 30, 6:56 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 AM CDT THU AUG 30 2012
.SHORT TERM...
RESIDUAL STORM SURGE BANDS ISSUES NEAR LAKE PONTCHARTRAIN AND
MAUREPAS...ESPECIALLY ON THE NORTH AND WEST SIDE...SERIOUS TO
EXTREME FLASH FLOODING ASSOCIATED WITH TROPICAL STORM ISAAC...AND
ISOLATED TORNADOES ARE THE MAIN CONCERN IN THE SHORT TERM. WILL
HAVE AT LEAST TWO FLASH FLOOD EMERGENCIES IN EFFECT EARLY THIS
MORNING FOR THE SLIDELL AND PASCAGOULA AREAS. HAVE EXTENDED THE
FLASH FLOOD WATCH FOR ALL AREAS EXCEPT THE FAR WESTERN TIER NEAR
THE ATCHAFALAYA RIVER THROUGH 7 PM TODAY. SPIRAL BANDS WILL BECOME
STATIONARY AT TIMES AND PRODUCE TORRENTIAL RAINFALL AMOUNTS OF UP
TO 3 INCHES PER HOUR AND A FEW BRIEF SPIN-UP TORNADOES. FLASH
FLOODING ASSOCIATED WITH HEAVY RAINFALL COMBINED WITH HIGH TIDES
AND SURGE WILL BE FURTHER AGGRAVATED BY LACK OF DRAINAGE. A NEW
TORNADO WATCH WILL BE IN EFFECT SOON.
ISAAC IS EXPECTED TO MOVE NORTHWEST AND NORTH ACROSS NORTH
LOUISIANA AND WESTERN ARKANSAS TODAY THROUGH FRIDAY. RAINFALL AND
THUNDERSTORM FEEDER BANDS WILL CONTINUE THROUGH THIS TIME...BUT
SHOULD GRADUALLY BECOME LESS NUMEROUS TONIGHT AND FRIDAY. DEEP
LAYER HIGH PRESSURE WILL START TO BUILD IN FROM THE EAST
SATURDAY...SO A RETURN TO MORE TYPICAL...SCATTERED DIURNAL SHOWERS
AND THUNDERSTORMS WILL RETURN ALONG WITH HOT AND HUMID CONDITIONS.
HEAT INDICES WILL LIKELY EXCEED 100 DEGREES AND POSSIBLY ABOVE 105
DEGREES. THIS WILL BECOME A GREATER CONCERN BECAUSE OF RELIEF AND
RECOVERY WORK...AND A LACK OF AIR CONDITIONING THAT WILL LIKELY
STILL EXIST IN THE MOST AFFECTED AREAS SOUTH OF LAKE
PONTCHARTRAIN.
.LONG TERM...
NOT MUCH CHANGE IS EXPECTED WITH A WEAK FLOW/WIND PATTERN AT ALL
LEVELS. THE MAIN STORY WILL BE HOT AND HUMID WITH ABOVE NORMAL
TEMPERATURES AND HUMIDITY LEVELS...AND SCATTERED...HIT OR MISS
TYPE...SHOWERS AND THUNDERSTORMS. 22/TD
&&
.AVIATION...
HAZARDOUS...BUT SLOWLY IMPROVING WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE DURING THE THE FORECAST PERIOD. AS TROPICAL STORM
ISAAC PULLS OFF TO THE NORTH AND NORTHWEST AND AWAY FROM THE
AREA...RAIN AND RAINBANDS ASSOCIATED WITH THE SYSTEM WILL VERY
SLOWLY DIMINISH. 11
&&
.MARINE...
SMALL CRAFT WILL HAVE TO REMAIN IN PORT TODAY WHILE TROPICAL STORM
WARNINGS AND CONDITIONS REMAIN. TONIGHT...SOUTHERLY WINDS WILL
REMAIN ABOVE 20 KNOTS...SO A SMALL CRAFT ADVISORY WILL BE REQUIRED
FOR TONIGHT INTO FRIDAY MORNING ONCE THE TROPICAL STORM WARNING IS
LOWERED. BEYOND THAT TIME...IMPROVING CONDITIONS ARE EXPECTED WITH
SOUTHERLY WINDS DIMINISHING TO AROUND 10 KNOTS OR LESS SATURDAY
THROUGH MONDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE EAST. 22/TD
.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED MONDAY.
ACTIVITIES...MONITORING TROPICAL STORM ISAAC AND ASSOCIATED STORM
SURGE FLOODING AND FLASH FLOOD EMERGENCIES.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 84 74 89 74 / 100 60 60 20
BTR 86 77 91 77 / 90 60 60 20
ASD 86 78 90 75 / 90 50 60 20
MSY 87 79 90 78 / 90 50 60 20
GPT 86 78 88 77 / 90 50 60 20
PQL 86 77 88 75 / 80 50 50 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...EAST BATON ROUGE...EAST
FELICIANA...LIVINGSTON...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
MS...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Aug 30, 7:08 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 708 AM CDT THU AUG 30 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-311215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 708 AM CDT THU AUG 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AREAS OF EXTREMELY HEAVY RAINFALL AND LIFE THREATENING FLASH FLOODING WILL CONTINUE TODAY UNDER INTENSE TROPICAL RAINBANDS PERSISTING FROM TROPICAL STORM ISAAC. VERY HIGH TIDE LEVELS AND STORM SURGE FLOODING WILL ALSO PERSIST IN SOME AREAS...PARTICULARLY NEAR THE NORTH SHORE OF LAKE PONTCHARTRAIN AND MAUREPAS. ISOLATED TORNADOES MAY QUICKLY FORM ALONG THE RAINBANDS AND MOVE RAPIDLY NORTH AND NORTHEAST...MAINLY EAST OF INTERSTATE 55 AND NORTH OF LAKE PONTCHARTRAIN TO THE MISSISSIPPI GULF COAST. A TORNADO WATCH IS EXPECTED TO REMAIN IN EFFECT THROUGH MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME LINGERING BANDS OF SHOWERS AND THUNDERSTORMS ON FRIDAY MAY CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING STRIKES AND GUSTY WINDS. A MORE TYPICAL SUMMER PATTERN WILL RETURN ON SATURDAY THROUGH WEDNESDAY WITH SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. HOT AND HUMID CONDITIONS ARE EXPECTED TO RETURN WITH HEAT INDICES RISING TO 100 TO 105 DEGREES...POSSIBLY HIGHER IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX. 22/TD
In the hours before
Local storm report, Aug 30, 3:23 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
323 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO GULF PARK ESTATES 30.38N 88.76W
08/29/2012 JACKSON MS LAW ENFORCEMENT
A TORNADO DAMAGED HOMES AND KNOCKED DOWN TREES AND POWER
LINES.
&&
11Local storm report, Aug 30, 7:00 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
700 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TORNADO PASCAGOULA 30.37N 88.55W
08/30/2012 JACKSON MS EMERGENCY MNGR
TORNADO REPORTED ON GROUND IN PASCAGOULA.
&&
MHILLLocal storm report, Aug 30, 7:23 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
723 AM CDT THU AUG 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM TORNADO PASCAGOULA 30.37N 88.55W
08/30/2012 JACKSON MS EMERGENCY MNGR
JACKSON COUNTY EMERGENCY MANAGEMENT REPORTED A TORNADO
SPOTTED ON MARKET STREET IN PASCAGOULA.
0716 AM TROPICAL STORM PICAYUNE 30.53N 89.68W
08/30/2012 PEARL RIVER MS BROADCAST MEDIA
*** 1 FATAL *** BROADCAST MEDIA REPORTED A FATALITY DUE
TO A TREE FALLING ON A CAR NEAR GOODYEAR BOULEVARD.
&&
98/SOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:09 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Livingston, Tangipahoa | 6 hr |
| Aug 29, 7:42 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Washington | 4 hr |
| Aug 29, 10:54 PM CDT | River Flood Warning | LIX | East Baton Rouge | 23 hr |
| Aug 29, 11:02 PM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 4 days |
| Aug 29, 11:14 PM CDT | River Flood Warning | LIX | East Baton Rouge | 6 days |
| Aug 29, 11:16 PM CDT | River Flood Warning | LIX | Saint Helena | 58 hr |
| Aug 29, 11:20 PM CDT | River Flood Warning | LIX | Saint Helena | 69 hr |
| Aug 29, 11:22 PM CDT | River Flood Warning | LIX | Livingston | 3 days |
| Aug 29, 11:31 PM CDT | River Flood Warning | LIX | Tangipahoa | 58 hr |
| Aug 29, 11:38 PM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Aug 29, 11:45 PM CDT | Flash Flood Warning | LIX | Washington | 5 hr |
| Aug 29, 11:47 PM CDT | River Flood Warning | LIX | Saint Tammany | 47 hr |
| Aug 30, 12:06 AM CDT | River Flood Warning | LIX | Tangipahoa | 71 hr |
| Aug 30, 1:52 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 4:58 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 4 hr |
| Aug 30, 8:01 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 7 days |
| Aug 30, 9:17 AM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 28 min |
| Aug 30, 9:42 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 5 days |
| Aug 30, 9:43 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 11:11 AM CDT | Flash Flood Warning | LIX | Tangipahoa | 3 hr |
| Aug 30, 1:20 PM CDT | Flash Flood Warning | LIX | Saint Charles, Saint John the Baptist | 3 hr |
| Aug 30, 4:21 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 49 hr |
| Aug 30, 4:34 PM CDT | River Flood Warning | LIX | Tangipahoa | 48 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.